# SDR VTZA97123

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 14153133271
- Condition: Missing
- Location: Lav Service
- Stage of operation: TX
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

IAD/MHT - FLT 6203 - DURING CRUISE AT 1415 HRS ON 1-28-97, MADE A SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS LAV SERVICE DOOR FOUND MISSING ON PRE-FLIGHT IN MHT.  MAINTENANCE INSP AND OPENED DMI 08121, MEL 52-4.  MAINTENANCE CLOSED DMI 08121, 03-09-97 BY REPLACING LAV DOOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
